# SDR C77A2019092600001

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,639 hours, 19,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FLASHLIGHT NOT CHARGING. R+R R1 DOOR FLASHLIGHT BATTERY IAW AMM 33-51-01. OPS CHECK GOOD. A/C OK FOR SERVICE.
